The Face Is Itchy And Feels Sore After Using A Beauty Cream?
I am 16 years old .. I want to ask? I used one of the famous creams now, it’s called HN cream after I tried it. My face is sore and itchy. I wash my face but still my face itches + stings. Then around my nose like wounds. Does this need to be continued or stopped?
Hi, Diamond ... Thank you for the question.
The use of face cream must be adjusted to the skin type of each person. So that one person with another cannot always use the same face cream. When you use a face cream, and then there is itching, burning, redness, skin peeling, this can occur because of an allergic reaction or allergic contact dermatitis. In other words you might not be compatible with the cream. It's a good idea to stop using the face cream and try to see a dermatologist. So the doctor can do a direct examination, the doctor will assess your skin type and provide treatment to resolve your complaints.
It's a good idea to use your face cream:
use face cream that has been registered in the official BPOM
Do an allergy test first, by applying the cream in the hand area and waiting 24 hours, if it feels hot, itchy, reddish then you are most likely allergic to the cream and stop using it
Use creams that come from doctors and avoid buying creams online without checking your skin type
Also read: the harmful effects of whitening creams
May be useful